MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 SHORT STEM XL 44; SHOULDER IMPLANT - HUMERAL STEM

DEPUY IRELAND - 3015516266 SHORT STEM XL 44; SHOULDER IMPLANT - HUMERAL STEM
Model Number 5200-01-044
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Inadequate Osseointegration (2646)
Date of Event 11/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was revised due to periprosthetic fracture.Needed longer stem.No additional information.There was a loosening and loosening interface was non-cemented.There was no surgical delay.Doi: (b)(6) 2022.Dor: (b)(6) 2022.Affected side: right shoulder.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
SHORT STEM XL 44
Common Device Name
SHOULDER IMPLANT - HUMERAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND - 9616671
loughbeg, ringaskiddy co
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15952967
Report Number1818910-2022-25011
Device Sequence Number6561436
Product Code MBF
UDI-Device Identifier10603295538226
UDI-Public10603295538226
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5200-01-044
Device Catalogue Number520001044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2022
Supplement Date Received by Manufacturer01/03/2023
Initial Report FDA Received Date12/09/2022
Supplement Report FDA Received Date01/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANATOMIC OFFSET TAPER ADAPTER; HUMERAL HEAD 44X15.25
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight78 KG